Free Access
Astron. Astrophys. Suppl. Ser.
Volume 119, Number 1, October_I 1996
Page(s) 99 - 104
Published online 15 October 1996
Transition probabilities for [Ni I] and [Ni II] lines DOI: 10.1051/aas:1996230

Astronomy and Astrophysics Supplement Series, Vol. 119, October I 1996, 99-104

Transition probabilities for [Ni I] and [Ni II] lines

P. Quinet and M. Le Dourneuf

Send offprint requests to: P. Quinet

Laboratoire SIMPA (EP 99 du CNRS), Université de Rennes I, 35042 Rennes Cedex, France

Received December 14, 1995; accepted February 14, 1996


New radiative transition probabilities have been calculated for forbidden lines of astrophysical interest in Ni I and Ni II. The accuracy of the transition probability scales is established on the basis of two independent calculations performed with the approximately relativistic Hartree-Fock and SUPERSTRUCTURE codes. Both physical models take into account the most important configuration interaction (CI) and relativistic effects.

Key words: atomic data --- Ni I -- Ni II --- transition probabilities

Copyright EDP Sciences

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.